# SDR 9903786615

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, E ZONE FLOOR PATH EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.
